Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

The Myth of the Security Affiliate

George W. Edwards
Journal of the American Statistical Association
Vol. 37, No. 218 (Jun., 1942), pp. 225-232
DOI: 10.2307/2279217
Stable URL: http://www.jstor.org/stable/2279217
Page Count: 8
  • Download ($14.00)
  • Cite this Item
The Myth of the Security Affiliate
Preview not available

Page Thumbnails

  • Thumbnail: Page 
225
    225
  • Thumbnail: Page 
226
    226
  • Thumbnail: Page 
227
    227
  • Thumbnail: Page 
228
    228
  • Thumbnail: Page 
229
    229
  • Thumbnail: Page 
230
    230
  • Thumbnail: Page 
231
    231
  • Thumbnail: Page 
232
    232